For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Adipex

If you have used Adipex, please help others by adding your feedback. What would you tell your best friend about using Adipex? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Worst headache ever!
Date: 1/4/2012
I started the generic to adipex today and I have the worst headache ever! Will this stop and is there anything I can take to help with my headache?
Kim

AskDocWeb: Several people have reported getting headaches when first starting Adipex. They may or may not go away with continued use so check with your doctor. It is important to avoid headache remedies that contain stimulants. For example Excedrin is used for migraine headaches but it contains caffeine so would not be appropriate. Many people take Aleve (Naproxen), which has no drug interaction with Adipex and contains no caffeine.


3 week period
Date: 1/5/2012
I have been on adipex since July 2011 its been working great. The only problem is my period last for bout 3 weeks sometimes. I have implanon birth control in my arm. but I have never had my period so long even with the birth control I have had since 08.
Mekel

AskDocWeb: Several women have reported longer than expected periods while using Adipex.


Hoping to lose at least 30lbs
Date: 1/6/2012
My doctor prescribed me apidex yesterday I decided to take it starting Sunday. I am 159lbs I gained 35lbs in 3 years. I do get anxiety very often so I am nervous about taking the 37.5mg I might take 1/2 to start. I just dont want to get anxiety on it. I read everyone's success with losing weight and I am hoping to lose at least 30lbs in a few months.
Christina

AskDocWeb: That sounds like a realistic goal with a good chance of keeping it off once you lose it. Let us know how it goes. Good luck!


Is there a feeling I should notice or feel?
Date: 1/15/2012
HI. I started Adipex (generic) 3 days ago. I started with half in the morning and half in afternoon. I did experience the jittery, high like energy feeling and dry mouth. I have been drinking a ton of water which helps. I haven't really lost anything but I still feel hungry. Today I tried the whole pill in the morning and didn't have one side effect.

I cant tell if I am hungry or not. Is there a feeling I should notice or feel? When should I feel the effects of the pill once I take it? How long should one 37.5 pill last? Can I do one whole pill in the morning and 1/2 in afternoon if needed? I am aware of what I am eating and counting calories but I am wondering if this is mind over matter and if the pill is really not working? Just want all these crazy weight losses like everyone else.
S.

AskDocWeb: Not all patients respond to this medication in the same way. Some experience that high energy feeling you did but others don't have any particular feeling in response to this medication. If you can not tell if you are hungry or not then the medication is having a desirable effect, which is reducing your appetite. Some patients have fewer side effects by breaking the pill in half and taking the first half before breakfast and the other half before lunch. If you do that, it is important to remember not to chew or crush the tablets. However, since it sounds like you are asking about taking more than the prescribed amount, always check with your doctor first.


Great results with Adipex
Date: 1/19/2012
I was put on adipex back in 2009 I also had great results lost 140lbs my doc saw me every month. Also I went to the gym 7days a week mixed up my routine all cardio was feeling good looking good 3yrs on it back in 2010 had a stroke came out of it with no effects thank God but 2011 I had heart issues. It got worse light headed, dizzie freezing cold but sweating real bad, sleep issues was diagnoesed with irregular heart beat pace maker / defiberlater put last year also stomach issues going on. Now I am always tired have no energy. Had I been smarter and know what I do now I might be better off but if you do decide on adipex plz watch your self but life goes on thank you Jesus.
Jim


Vision problem, PMS and thyroid concern
Date: 1/19/2012
I started the generic Adipex on 1/9. Last week went perfectly. I felt fine, energetic, etc. I did forget to eat and some days I only ate once or twice. I also didn't drink much water - I was working so much last week (two jobs, one 38 hours, second 26 hours) that I would forget to eat and drink as often as I should have. I also didn't get very much sleep.

Anyway, on Sunday, I had experienced my vision being a little weird. It kind of hurt to make eye contact with people. Otherwise, my vision was fine, but it was incredibly hard to make eye contact for like 10 minutes. Next day, I had ate breakfast at 9AM and went into work. I only had one bottle of water and around 5pm, I felt awful and kind of dizzy. I realize that was my fault and I ate right away. Totally understandable as to why I felt so bad. But then, I was working out and felt slight numbness on the side of my face. I got home and googled it and found this website actually. I also saw that I should contact a doctor immediately. Honestly, it was midnight and I just got around to doing it today 1/19.

The past couple of days I have had no extra energy. I've been drinking SO much more water and eating more meals. I've been doing it the right way, it's just that I have lost the energy and "feeling" I had last week. I feel kind of heavy and I don't really want to say lethargic, because it's not that extreme, but I don't feel motivated. I am about to start my period, so I think this factor weighs in.

When I called the doctor, they were mostly just concerned about my vision and told me to stop taking the pills for awhile. I usually always feel kind of crappy before my period starts for a couple of days, so I was wondering if PMS and Adipex together are a bad mixture for me. I know that sounds crazy, but I was curious if anyone else had these problems? Or is Adipex just wrong for me? Am I making up now for the crappy treatment I did to myself last week? I'm just concerned. I really don't want to stop Adipex. I just don't get why suddenly I feel so bad, even though I'm doing it correctly and last week I felt perfectly. Also, why are you not supposed to use Adipex if you have thyroid troubles? What if you have thyroid troubles and aren't on any medication for it? I was just curious. Unrelated to my top concerns.
Ashley

AskDocWeb: Many patients report feeling an initial feeling of energy when first starting Adipex. However, as the body adjusts to the medication that boost in energy soon fades.

Having menstrual problems due to Adipex may sound crazy to someone who hasn't experienced it but others have reported similar problems. See Amanda's post. Some women using Adipex just describe their period as messed up.

If you have an overactive thyroid Adipex can aggravate it and make an existing condition worse. This is true whether or not you are taking medication for it.

In some individuals Adipex can raise blood pressure to dangerously high levels. This may result in a number of symptoms in addition to blurred vision; severe headache, buzzing in your ears (Tinnitus), anxiety, confusion, chest pain, uneven heartbeats, shortness of breath, or even a seizure. These symptoms should be reported to your doctor as soon as possible.

Read more Adipex Feedback.

Adipex report - 46 - 47 - 48 - Page 49 - 50 - 51 - 52 - Last Page 72


Share your experience with Adipex

If you find this page useful share it with others. If you have used Adipex, use the form below to add your review of Adipex, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Adipex and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page